# SDR IPXA2018073032210

- Difficulty date: July 10, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,717 hours, 11,730 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Landing
- Part number: ARB7116501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING FUEL ACCESS PANEL(536AB) LANDING HAS 7 CRACKS BETWEEN STA XORS 683.4 TO 713.65. REPAIRED CRACKED LT WING FUEL ACCESS PANEL LANDING BETWEEN STA XORS 683.4 TO 713.65 IAW SRM 57-20-02 REPAIR 5 FIG 202. (MINOR)
